# SDR I5PA2025021768804

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 105,833 hours, 27,024 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: P602C
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP) ESI - APU AUTO SHUTDOWN. R/R APU SURGE VALVE. OPS CHECK NORMAL.
